# SDR W8PA971500

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY TRACK LIGHTING IS INOP AT ROW 7.  REPLACED TRACK LIGHTING SOCKET AT ROW 7, OPS CHECK GOOD.
